Hi Ladies, I recently went to my local family planning clinic and received the Depo provera shot. That was on 12/15/09. No more than ten minutes after I received the shot I got a migraine. It didn't last long but I noticed that the next couple of days I was feeling some what nauseous.
I do consider my self to be somewhat anxious at times, and I can get depressed. But I've never been diagnosed. And I can handle my self pretty well. After getting Depo my partner has noticed that I've become extremely moody. Last night I went into a crying fit keeping him from getting enough sleep to get up in the morning. I was feeling out of my self , and just had a over bearing feeling of impending doom. (Dramatic sounding I know, but true none the less.) I don't think I've never been more depressed in my life. Luckily I got threw it, but It was rather scary.
Anyway, I'm curious if any of you have had the same side effects? I'm not planning on continuing with this method of Birth control at the end of the three months it really isn't worth it to me. I was told I couldn't take normal pill birth control because of my migraines I was at higher risk for stroke.
What are your experiences?
How long do these effects last? How long does Depo stay in your system?
Thank you for your time. :)